Depósito Digital de Documentos de la UAB Encontrados 1,330 registros  1 - 10siguientefinal  ir al registro: La búsqueda tardó 0.01 segundos. 
1.
18 p, 391.6 KB Lattice points in elliptic paraboloids / Chamizo Lorente, Fernando (Universidad Autónoma de Madrid. Departamento de Matemáticas) ; Pastor, Carlos (Instituto de Ciencias Matemáticas (Madrid))
We consider the lattice point problem corresponding to a family of elliptic paraboloids in Rd with d ≥ 3 and we prove the expected to be optimal exponent, improving previous results. This is especially noticeable for d = 3 because the optimal exponent is conjectural even for the sphere. [...]
2019 - 10.5565/PUBLMAT6311912
Publicacions matemàtiques, Vol. 63 Núm. 1 (2019) , p. 343-360 (Articles)  
2.
35 p, 598.9 KB Distinguishing Hermitian cusp forms of degree 2 by a certain subset of all Fourier coefficients / Anamby, Pramath (Indian Institute of Science (Bangalore, Índia). Department of Mathematics) ; Das, Soumya (Indian Institute of Science (Bangalore, Índia). Department of Mathematics)
We prove that Hermitian cusp forms of weight k for the Hermitian modular group of degree 2 are determined by their Fourier coefficients indexed by matrices whose determinants are essentially square-free. [...]
2019 - 10.5565/PUBLMAT6311911
Publicacions matemàtiques, Vol. 63 Núm. 1 (2019) , p. 307-341 (Articles)  
3.
11 p, 341.0 KB Holonomy representation of quasi-projective leaves of codimension one foliations / Claudon, Benoît (Université de Lorraine) ; Loray, Frank (Université Rennes) ; Pereira, Jorge Vitório (Instituto de Matemática Pura e Aplicada (Rio de Janeiro, Brasil)) ; Touzet, Frédéric (Université Rennes)
We prove that a representation of the fundamental group of a quasiprojective manifold into the group of formal diffeomorphisms of one variable either is virtually abelian or, after taking the quotient by its center, factors through an orbicurve.
2019 - 10.5565/PUBLMAT6311910
Publicacions matemàtiques, Vol. 63 Núm. 1 (2019) , p. 295-305 (Articles)  
4.
29 p, 508.5 KB Simplicial Lusternik–Schnirelmann category / Fernandez-Ternero, Desamparados (Universidad de Sevilla. Departamento de Geometría y Topología) ; Macías-Virgós, Enrique (Universidade de Santiago de Compostela. Departamento de Matemáticas) ; Minuz, Erica (Aarhus University (Dinamarca). Department of Mathematics) ; Vilches Alarcón, José Antonio (Universidad de Sevilla. Departamento de Geometría y Topología)
The simplicial LS-category of a finite abstract simplicial complex is a new invariant of the strong homotopy type, defined in purely combinatorial terms. We prove that it generalizes to arbitrary simplicial complexes the well known notion of arboricity of a graph, and that it allows to develop many notions and results of algebraic topology which are costumary in the classical theory of Lusternik–Schnirelmann category. [...]
2019 - 10.5565/PUBLMAT6311909
Publicacions matemàtiques, Vol. 63 Núm. 1 (2019) , p. 265-293 (Articles)  
5.
24 p, 410.2 KB Weak-2-local isometries on uniform algebras and Lipschitz algebras / Li, Lei (Nankai University (Xina). School of Mathematical Sciences) ; Peralta Pereira, Antonio Miguel (Universidad de Granada. Departamento de Análisis Matemático) ; Wang, Liguang (Qufu Normal University (Xina). School of Mathematical Sciences) ; Wang, Ya-Shu (National Chung Hsing University (Taiwan). Department of Applied Mathematics)
We establish spherical variants of the Gleason–Kahane–Zelazko and Kowalski–S lodkowski theorems, and we apply them to prove that every weak-2-local isometry between two uniform algebras is a linear map. [...]
2019 - 10.5565/PUBLMAT6311908
Publicacions matemàtiques, Vol. 63 Núm. 1 (2019) , p. 241-264 (Articles)  
6.
22 p, 445.7 KB Growth alternative for Hecke–Kiselman monoids / Meçel, Arkadiusz (University of Warsaw (Polònia). Institute of Mathematics) ; Okniński, Jan (University of Warsaw (Polònia). Institute of Mathematics)
The Gelfand–Kirillov dimension of Hecke–Kiselman algebras defined by oriented graphs is studied. It is shown that the dimension is infinite if and only if the underlying graph contains two cycles connected by an (oriented) path. [...]
2019 - 10.5565/PUBLMAT6311907
Publicacions matemàtiques, Vol. 63 Núm. 1 (2019) , p. 219-240 (Articles)  
7.
36 p, 475.6 KB Primitive geodesic lengths and (almost) arithmetic progressions / Lafont, Jean François (Ohio State University (Estats Units d'Amèrica). Department of Mathematics) ; McReynolds, D. B. (Purdue University)
In this article we investigate when the set of primitive geodesic lengths on a Riemannian manifold have arbitrarily long arithmetic progressions. We prove that in the space of negatively curved metrics, a metric having such arithmetic progressions is quite rare. [...]
2019 - 10.5565/PUBLMAT6311906
Publicacions matemàtiques, Vol. 63 Núm. 1 (2019) , p. 183-218 (Articles)  
8.
28 p, 460.9 KB Rescaled extrapolation for vector-valued functions / Amenta, Alex (Delft Institute of Applied Mathematics (Delft, Països Baixos)) ; Lorist, Emiel (Delft Institute of Applied Mathematics (Delft, Països Baixos)) ; Veraar, Mark (Delft Institute of Applied Mathematics (Delft, Països Baixos))
We extend Rubio de Francia’s extrapolation theorem for functions valued in UMD Banach function spaces, leading to short proofs of some new and known results. In particular we prove Littlewood–Paley–Rubio de Francia-type estimates and boundedness of variational Carleson operators for Banach function spaces with UMD concavifications.
2019 - 10.5565/PUBLMAT6311905
Publicacions matemàtiques, Vol. 63 Núm. 1 (2019) , p. 155-182 (Articles)  
9.
30 p, 475.3 KB Sullivan minimal models of operad algebras / Cirici, Joana (Universität Münster. Fachbereich Mathematik und Informatik) ; Roig, Agustí (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We prove the existence of Sullivan minimal models of operad algebras for a quite wide family of operads in the category of complexes of vector spacesover a field of characteristic zero. Our construction is an adaptation of Sullivan’s original step by step construction to the setting of operad algebras. [...]
2019 - 10.5565/PUBLMAT6311904
Publicacions matemàtiques, Vol. 63 Núm. 1 (2019) , p. 125-154 (Articles)  
10.
19 p, 430.9 KB Topological classification of limit periodic sets of polynomial planar vector fields / da Silva, Andre Belotto (Université Paul Sabatier. Institut de Mathématiques de Toulouse) ; Espín Buendía, José Ginés (Universidad de Murcia. Departamento de Matemáticas)
We characterize the limit periodic sets of families of algebraic planar vector fields up to homeomorphisms. We show that any limit periodic set is topologically equivalent to a compact and connected semialgebraic set of the sphere of dimension 0 or 1. [...]
2019 - 10.5565/PUBLMAT6311903
Publicacions matemàtiques, Vol. 63 Núm. 1 (2019) , p. 105-123 (Articles)  

Depósito Digital de Documentos de la UAB : Encontrados 1,330 registros   1 - 10siguientefinal  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.